# SDR CALA2018022100739

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537039
- Condition: Corroded
- Location: Bs 634-705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT, BS 634 TO 705, LBL 7.55 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4, PG 2-3 & PAR 7, PG 6-7 AND DWG 143N5320.
